# SDR AALA202304286388

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 50,889 hours, 25,368 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW . DURING CLIMB A STRONG VIBRATION CAUSING THE AFT GALLEY TO SHAKE. STRONG ENOUGH TO MOVE SERVICE CARTS AROUND. COULD BE FELT ALL THE TO THE FLIGHT DECK. STARTED AT 2000 UP TO 27000 AND CONFIRMED DURING DECENT. A DIRTY MUSTY SMELL WAS NOTED SHORTLY AFTER THE VIBRATION STARTED AND CONTINUED THROUGHOUT THE REMAINDER OF THE FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT . **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
